| Catalog Number |
LXMC17 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Dysphagia/ Odynophagia (1815)
| Date of Event |
07/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 7/18/2024.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that between the implant and the explant of the linx device the patient had two dilations prior to removal.Patient is doing fine after explant.The patient had the device removed due to dysphagia.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/6/2024.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.A manufacturing record evaluation was performed for the finished device lot number 27908, and no non-conformances were identified.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/24/2024.Additional information was requested, and the following was obtained: prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? when using the linx sizing device what technique was used to determine the size? did the patient have an autoimmune disease? is the patient currently taking steroids / immunosuppressive drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? how severe was the dysphagia/odynophagia before intervention? were there any intra-operative complications during implant? was there any hiatal or crural repair done at the same time as the implant? were there any other contributing factors that led to the removal of the device other than the reported dysphagia? besides the reported dysphagia, what was the reason for removal of the linx device? was the device found in the correct position/geometry at the time of removal? i¿ve asked the customer for further info.No new news at this point.